# SDR SWAA2016052051971

- Difficulty date: May 8, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 37,270 hours, 17,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR RETAINER STOW CLIP OUT OF ADJUSTMENT.  RE-ADJUSTED CLIP IAW SIP.
